MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 52; HIP IMPLANT : ACETABULAR CUP

DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 52; HIP IMPLANT : ACETABULAR CUP
Catalog Number 471052300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection.Implants were extracted.Doi: unknown.Dor: (b)(6) 2025.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS SHL 3HOLE 52
Common Device Name
HIP IMPLANT : ACETABULAR CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23908834
Report Number1818910-2025-22665
Device Sequence Number13252958
Product Code LPH
UDI-Device Identifier10603295500605
UDI-Public(01)10603295500605(17)350831(10)4935077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number471052300
Device Lot Number4935077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown